# SDR YENA2025060400562

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,781 hours, 1,185 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Solenoid
- Condition: Faulted
- Location: Air Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS), AFTER SHUTDOWN RECEIVED ENG 1 FADEC CLASS II MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1)FAULT(S) INDICATED BY ENG (1 AND/OR 2) FADEC ); (RESOLVED ON W/O: 1416411 TASKCARD: NR-00001 ) FOUND BUFFER AIR VALVE SOLENOID FAULTING. REMOVED AND REPLACED BUFFER AIR VALVE SOLENOID IAW AMM 75-26-04. OPS CHK GOOD. MX-4 UPDATED PLACARD REMOVED.  
ENGINE: IAE, PW1133GAJM, SER: P771508, TT: 7781, TC: 1185.
